IEEE Transactions on Automatic Control, Vol.41, No.3, 453-456, 1996
Quadratic Stability and Stabilization of Linear-Systems with Frobenius Norm-Bounded Uncertainties
In this paper, a quadratic stability condition and a quadratic stabilizer are proposed for linear systems with Frobenius norm-bounded uncertainties. The necessary and sufficient condition for the quadratic stability of the uncertain system is given by a Riccati inequality. The proposed state feedback quadratic stabilizer can be obtained by solving a Riccati equation.